# SDR CY42001F00000

- Difficulty date: September 11, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N70076
- Make and model: Cessna 207A
- Aircraft serial: 20700547
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A20P
- Part serial: A5214933
- Condition: Cracked
- Location: Engine
- Part time: 1,441 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER INSTALLED 8/13/99, CRACK FOUND AROUND SPARK PLUG HOLE.
